Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Testicular pain, pimple on pubic area post, running tummy post safe sexual encounter, partner had touched the penis. Chances of STI?

Im wondering if i could have contracted an STI. I used a condom in my last sexual encounter on (2 July 2012). My partner touched my penis before I put on the condom. Is it possible that I could have contracted an STI from her touching my penis before sex? 36 hours after the sexual encounter I began to to feel pain in my testicles and I noticed one pimple on my pubic area. The pimple had creamish puss but eventually cleared after 4 days with no medication. I still feel the testicular pain/ discomfort. 20 days after sexual contact I have started to have a running tummy (starting on 22 July 2012). I m not sure of the cause of the stomach upset but I also suspect that it may be due to a bit of carelessness on my diet- I mixed milk (which i now suspect may have been a week old) with a sweet drink. I am passing watery stools , the color looks normal but I have also recently realized that mucus also pours out of my anus when i visit the toilet. The mucus is clear but the smell is unusual & awful. I visit the toilet about 3 times a day and constantly feel like there is moving air in my bowels. The bowel upsets have continued for 5 days now. I have no history of ulcers . I am not experiencing any discharge from my penis. I do not experience any pain/ unusual sensation when urinating. There is no rash on my skin, my appetite is a little different from before the stomach upset. I am 29 and am a male. Please help. YYYY@YYYY
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.mere touching the penis with hand cannot lead to std.pimple on the penis can be folliculites.testicular pain can be due to irritation.treat the pain with antibiotic and antiinflammatory agent
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor